×

zbMATH — the first resource for mathematics

Desingularisation des variétés de Schubert généralisées. (French) Zbl 0312.14009

MSC:
14M15 Grassmannians, Schubert varieties, flag manifolds
14E15 Global theory and resolution of singularities (algebro-geometric aspects)
PDF BibTeX Cite
Full Text: DOI Numdam EuDML
References:
[1] R. BOTT et H. SAMELSON , Applications of the theory of Morse to symmetric spaces (Amer. J. Maths., vol. 80, 1958 , p. 964-1029). MR 21 #4430 | Zbl 0101.39702 · Zbl 0101.39702
[2] N. BOURBAKI , Groupes et algèbres de Lie , chap. 4, 5 et 6, Hermann, Paris, 1968 . Zbl 0186.33001 · Zbl 0186.33001
[3] N. BOURBAKI , Groupes et algèbres de Lie , chap. 8 (à paraître). · Zbl 0199.35203
[4] C. CHEVALLEY , Classification des groupes de Lie algébriques (Séminaire, 1956 - 1958 , Multigraphié, Secrétariat mathématique, Paris, 1958 ). Numdam | Zbl 0092.26301 · Zbl 0092.26301
[5] C. CHEVALLEY , Sur les décompositions cellulaires des espaces G/B (Manuscrit non publié, circa 1958 ). · Zbl 0824.14042
[6] M. DEMAZURE , Invariants symétriques des groupes de Weyl et torsion (Inventiones Mathematicae, vol. 21, 1973 , p. 287-301). MR 49 #7268 | Zbl 0269.22010 · Zbl 0269.22010
[7] A. GROTHENDIECK , Sur quelques propriétés fondamentales en théorie des intersections (exposé 4 in Anneaux de Chow et applications, Séminaire C. Chevalley, 1958 , Multigraphié, Secrétariat mathématique, Paris, 1958 ). Numdam
[8] A. GROTHENDIECK , Torsion homologique et sections rationnelles (exposé 5 in Anneaux de Chow et applications, Séminaire C. Chevalley, 1958 , Multigraphié, Secrétariat Mathématique, Paris, 1958 ). Numdam | Zbl 0098.13101 · Zbl 0098.13101
[9] A. GROTHENDIECK , Éléments de Géométrie Algébrique (Publications Mathématiques de l’I. H. E. S., n^\circ 4, 1960 ). Numdam | Zbl 0118.36206 · Zbl 0118.36206
[10] G. KEMPF , Schubert methods with an application to algebraic curves , Multigraphié, Stichting Mathematisch Centrum, 6/71, Amsterdam. Zbl 0223.14018 · Zbl 0223.14018
[11] G. KEMPF , F. KNUDSEN , D. MUMFORD et B. SAINT-DONAT , Toroidal Embeddings, I , Lecture Notes in Mathematics, n^\circ 339, Springer-Verlag, 1974 . MR 49 #299 | Zbl 0271.14017 · Zbl 0271.14017
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.